# SDR YENA20141118257

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 45,773 hours, 16,637 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Unknown
- Location: Unkown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLASH FOLLOWED BY BANG AND SMOKE ODOR FROM RT REAR CORNER OF FLIGHT DECK, SMOKE ODOR DISSIPATED AFTER 30 SEC.  ACCOMPLISHED GENERAL WALKAROUND INSP IAW AMM 05-20-00, NO UNUSUAL FINDINGS.  ACCOMPLISHED GENERAL VISUAL INSP OF ALL E/E COMPARTMENTS, NO UNUSUAL FINDINGS OR ODORS NOTED.  ACCOMPLISHED BITE CK OF WHC 1 & 2 IAW AMM 30-42-00, TEST OK. ON COCKPIT INSP FOUND SEVERAL O/H LIGHTS INOPERATIVE, REPLACED THE LAMPS IAW AMM 33-12-11, CKS OK. ACCOMPLISHED EMERGENCY GEN TEST IAW AMM 24-24-00, TEST OK. WHILE ACCOMPLISHING STATIC INVERTER TEST, FOUND BUSS TIE P/B SWITCH NOT FUNCTIONING CORRECTLY & WITH SLIGHT ODOR, REPLACED P/B SWITCH, 10 XU, IAW ESPM 20-45-11, STATIC INV TEST OK IAW AMM 24-28-00.
